# SDR AALA202410316040

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 42,021 hours, 17,820 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MASTER CAUTION FUEL WITH FLASHING AMBER LOW OIL PRESSURE NUMBER 1 ENGINE WHILE AT CRUISE FOR APPROXIMATELY FOR 30 SEC. THIS HAPPENED 2 TIMES AT CRUISE. ALL ENGINE INSTRUMENT READINGS WERE INDICATING NORMAL WITH NO ABNORMAL ENGINE OPERATION. **SUPPLEMENTAL REPORT FOR (AALA202410296040): AFTER REVIEWING THE FINAL ACTION, DETERMINED NOT TO BE A FUEL FLOW ISSUE, SO NOT REPORTABLE**(CLOSED).
